MAUDE Adverse Event Report: ARTHREX, INC. IBALANCE UKA TIBIAL BEARING, SIZE 4, 8MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

ARTHREX, INC. IBALANCE UKA TIBIAL BEARING, SIZE 4, 8MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number IBALANCE UKA TIBIAL BEARING, SIZE 4, 8MM
Health Effect - Clinical Code Pain (1994)
Date of Event 04/01/2015
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by the patient that he underwent a uni-knee procedure on his right knee on (b)(6) 2013.During the procedure the following arthrex parts were implanted: ar-501-ttrd lot 108761138, ar-501-tbd8 lot 77941146, ar-501-ufrd lot 108761138.Approximately 4-6 months after the procedure patient began to notice slipping in his knee and a strong stabbing pain that eventually became unbearable.Patient underwent a revision procedure (b)(6) 2015 from a uni-knee to a total-knee.During the revision procedure all arthrex implants were explanted and another manufacturer's product was used to complete the revision.The patient had obtained the explanted devices from the facility.Patient has agreed to send the products to arthrex for evaluation and has requested to receive a copy of the evaluation results.
 
Additional Manufacturer Narrative
This follow-up is to add information.The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The cause of the event could not be determined from the information available and without device evaluation.

Brand Name
IBALANCE UKA TIBIAL BEARING, SIZE 4, 8MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key7638447
Report Number1220246-2018-00528
Device Sequence Number16609730
Product Code JWH
UDI-Device Identifier00888867033986
UDI-Public00888867033986
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K081127
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2015
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberIBALANCE UKA TIBIAL BEARING, SIZE 4, 8MM
Device Catalogue NumberAR-501-TBD8
Device Lot Number77941146
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/12/2018
Supplement Date Received by Manufacturer06/12/2018
Initial Report FDA Received Date06/26/2018
Supplement Report FDA Received Date09/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1